# SDR DALA2019112506896

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 77,052 hours, 13,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AND R4 DOOR EMERGENCY EXIT SIGNS ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
